# SDR SWAA2021042257737

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL25 WL157. REMOVED DAMAGED BKD TO SIDEWALL SUPPORT ANGLE AND INSTALLED NEW BKD TO SIDEWALL SUPPORT ANGLE BS 500D S19L S25L IAW SRM 5140020G0 AND DWG 143A7902
